# SDR CALA0000326

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR FORWARD AFT LOWER AND UPPER FLANGES DAMAGED AT STOP POSITION.  DOUBLERS WERE INSTALLED IAW SRM 51-30-01, 51-30-02, 51-10-03, AND ECRA 5330-02819.
